# SDR 97UAL900886

- Difficulty date: December 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7262U
- Make and model: Boeing 727222
- Aircraft serial: 21409
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: 10604503
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERGENCY LIGHTS ILLUMINATED DURING FLIGHT.  WENT OUT WHEN EMERGENCY EXT POWER FAILURE CIRCUIT BREAKER RESET.  FLOOR LEVEL EMERGENCY EXIT SIGNS STILL ILLUMINATED.  EMERGENCY ESCAPE PATH LIGHTING BETWEEN ROWS 23 TO 28 STILL ILLUMINATED.  *S/D*  REPLACED THE POWER FAILURE RELAY DUE TO FAILURE.
